# SDR SWIA2021081060165

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS 280 FLOOR BOARD SUPPORT ANGLE FOR COCKPIT PANEL 221ALF HAS CORROSION ON TOP SIDE.     (C-CHECK RO 8/6/2021)    EVALUATED AND FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW FS280.00 COCKPIT FLOOR BOARD SUPPORT ANGLE REF. DRWG CC670-33052 REV. G, CRJ 700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY.
